Skip to content
Accessible Unlicensed Requires Authentication Published by De Gruyter January 7, 2016

Higher order nonlinear dynamic systems on time scales

Mustafa Günendi and İsmail Yaslan

Abstract

In this paper, we consider a nonlinear system of higher order three-point boundary value problems on time scales. The Schauder fixed point theorem is used to investigate the existence of solutions of nonlinear dynamic systems on time scales. Furthermore, we establish the criteria for the existence of at least one, two and three positive solutions for higher order nonlinear dynamic systems on time scales by using the four functionals fixed point theorem, the Avery–Henderson fixed point theorem and the five functionals fixed point theorem, respectively.

References

1 P. V. S. Anand, P. Murali and K. R. Prasad, Multiple symmetric positive solutions for systems of higher order boundary-value problems on time scales, Electron. J. Differential Equations 2011 (2011), Article ID 102. Search in Google Scholar

2 R. I. Avery, A generalization of the Leggett–Williams fixed point theorem, Math. Sci. Res. Hot-Line 3 (1999), 7, 9–14. Search in Google Scholar

3 R. I. Avery and J. Henderson, Two positive fixed points of nonlinear operators on ordered Banach spaces, Comm. Appl. Nonlinear Anal. 8 (2001), 1, 27–36. Search in Google Scholar

4 R. I. Avery, J. Henderson and D. O'Regan, Four functionals fixed point theorem, Math. Comput. Modelling 48 (2008), 7–8, 1081–1089. Search in Google Scholar

5 M. Bohner and A. Peterson, Dynamic Equations on Time Scales. An Introduction with Applications, Birkhäuser, Boston, 2001. Search in Google Scholar

6 M. Bohner and A. Peterson (eds.), Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, 2003. Search in Google Scholar

7 E. Cetin and S. G. Topal, Existence of multiple positive solutions for the system of higher order boundary value problems on time scales, Math. Comput. Modelling 52 (2010), 1–2, 1–11. Search in Google Scholar

8 A. Kameswararao and S. Nageswararao, Multiple positive solutions of boundary value problems for systems of nonlinear second-order dynamic equations on time scales, Math. Commun. 15 (2010), 1, 129–138. Search in Google Scholar

9 S.-H. Ma, J.-P. Sun and D.-B. Wang, Existence of positive solutions for nonlinear dynamic systems with a parameter on a measure chain, Electron. J. Differential Equations 2007 (2007), Article ID 73. Search in Google Scholar

10 K. R. Prasad, P. Murali and N. V. V. S. Suryanarayana, Multiple positive solutions for the system of higher order two-point boundary value problems on time scales, Electron. J. Qual. Theory Differ. Equ. 2009 (2009), Article ID 32. Search in Google Scholar

11 K. R. Prasad, N. V. V. S. Suryanarayana and P. Murali, Existence of positive solutions for the system of higher order two-point boundary value problems on time scales, Int. J. Math. Sci. Eng. Appl. 6 (2012), 5, 235–250. Search in Google Scholar

12 A. K. Rao, Positive solutions for a system of nonlinear boundary-value problems on time scales, Electron. J. Differential Equations 2009 (2009), Article ID 127. Search in Google Scholar

13 N.-N. Shao and Y.-W. Zhang, Existence of positive solutions for semipositone dynamic system on time scales, Electron. J. Differential Equations 2008 (2008), Article ID 114. Search in Google Scholar

14 İ. Yaslan, Existence results for an even-order boundary value problem on time scales, Nonlinear Anal. 70 (2009), 1, 483–491. Search in Google Scholar

Received: 2014-4-3
Revised: 2014-9-9
Accepted: 2015-3-12
Published Online: 2016-1-7
Published in Print: 2016-6-1

© 2016 by De Gruyter